| Model Number |
MAJ-2315 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the single use distal cover broken when being attached to the endoscope.The issue occurred when preparing the device for use in a therapeutic endoscopic retrograde cholangiopancreatography (ercp) procedure.There was no reported patient harm or impact due to this event.
Additional Manufacturer Narrative
Full e1 establishment name: (b)(6) hospital.During device evaluation at olympus, it was found the cover was damaged.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A definitive root cause of the broken cover could not be determined; however, it's possible that increased stress applied to the distal cover due to semi-insertion or release of stress applied in the installed state due to some chemicals caused cracking over time in areas of weak strength or increased stress.The customer may be able to reduce and prevent occurrence of the event by handling device in accordance with the instructions for use (ifu).If additional information becomes available at a later date, this report will be supplemented.Olympus will continue to monitor the field performance of this device.